# SDR SRAA970717

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4477
- System (JASC): 8010 · Engine Cranking
- Part: Duct
- Part number: 1501567
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON ENGINE START, FLIGHT 514 OUT OF LTBA, NR 1 ENGINE NACELLE OVERHEAT LIGHT CAME ON.  ENGINE START TERMINATED AS QRH.  REMOVED AND REPLACED AIR DUCT BETWEEN START VALVE AND STARTER.  OPS CHK AND LEAK CHK GOOD IAW MM CH 80.
